# SDR DALA1303870125

- Difficulty date: December 15, 2012
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003145
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1313, STR 35L FOUND CORRODED.  STRINGER  REPAIRED IAW ER/A 510073-14, REV ORIG.
